# SDR AALA20100406RDU01

- Difficulty date: April 6, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N495AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49733
- Aircraft time: 60,600 hours, 31,684 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RDU - CREW REPORTED BURNING ODOR IN CABIN.  EMERGENCY DECLARED RETURNED RDU LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BOTH COALESCER BAGS AND ACCOMPLISHED PACK BURNOUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
